# SDR FDEA2020042760790

- Difficulty date: April 26, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1180 LBL44.5 HAS EXFOILATION CORROSION EVALUATED SEAT TRACK STA 1180 LBL 44.5 FOUND OUT OF LIMITS DUE TO 100% MATERIAL   LOSS DUE TO EXFOILATION IAW B757 SRM 53-00-52. REMOVED, TRIMMED, LOCATED, DRILLED   AND INSTALLED NEW SEAT TRACK IAW B757 SRM 51-40-02 AND 51-40-05 AND 53-60-52 FIG 101
